MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TI SLEEVE FOR ALUMINA HEAD; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS

STRYKER ORTHOPAEDICS-MAHWAH TI SLEEVE FOR ALUMINA HEAD; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Catalog Number 17-0000E
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Cyst(s) (1800); Injury (2348); Reaction (2414)
Date of Event 08/25/2010
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the product history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
As per medical records for per (b)(6) stated that " an office visit on (b)(6) 2010 notes the biopsy showed "eosinophils consistent with allergic type reaction but no evidence of sarcoma.".There is an (b)(6) 2010 admission and surgery for excision of the right thigh mass and explant of the right total hip arthoplasty.A discharge summary dated (b)(6) 2010 describes admission on (b)(6) 2010 for excision of mass and "during procedure we determined that the mass had actually transformed most of her normal tissue around hip joint into fibrous necrotic tissue, including her gluteus maximus, medius and minimus, and a large portion of her sciatic nerve.Dead muscle.Excised.Prosthesis.Explanted.Mass extended into pelvis.Not resected due to danger.Pre-op mri pelvic mass nonmalignant".The diagnosis was "ischemic fasciitis, possible pseudotumor".

Brand Name
TI SLEEVE FOR ALUMINA HEAD
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8043266
Report Number0002249697-2018-03631
Device Sequence Number1262874
Product Code LZO
UDI-Device Identifier07613327016468
UDI-Public07613327016468
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K051737
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2010
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2011
Device Catalogue Number17-0000E
Device Lot NumberLHJMEA
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2018
Initial Report FDA Received Date11/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR
Patient Weight88